A characterization of the value of linear programs

S.H. Tijs

Research output: Contribution to journalArticleProfessional

210 Downloads (Pure)
Original languageEnglish
Pages (from-to)141-148
Number of pages8
JournalBulletin of the Belgian Mathematical Society, Simon Stevin
Volume55
Publication statusPublished - 1981

Cite this

@article{bab806dd925d4ee484f44fa3b9bd4c28,
title = "A characterization of the value of linear programs",
author = "S.H. Tijs",
note = "Pagination: 8",
year = "1981",
language = "English",
volume = "55",
pages = "141--148",
journal = "Bulletin of the Belgian Mathematical Society, Simon Stevin",
issn = "1370-1444",
publisher = "Belgian Mathematical Society",

}

A characterization of the value of linear programs. / Tijs, S.H.

In: Bulletin of the Belgian Mathematical Society, Simon Stevin, Vol. 55, 1981, p. 141-148.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A characterization of the value of linear programs

AU - Tijs, S.H.

N1 - Pagination: 8

PY - 1981

Y1 - 1981

M3 - Article

VL - 55

SP - 141

EP - 148

JO - Bulletin of the Belgian Mathematical Society, Simon Stevin

JF - Bulletin of the Belgian Mathematical Society, Simon Stevin

SN - 1370-1444

ER -